# SDR N6WA2024022103

- Difficulty date: February 21, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N526GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10129
- Aircraft time: 41,140 hours, 31,975 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 6100928
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H OVERWING EMERGENGY EXIT SIGN BULBS INOP. REMOVED AND REPLACE L/H OVER WING EMERGENCY EXIT SIGN BULB IAW CRJ AMM 550 33-51-05 OPS CHECK GOOD
